Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Involuntary muscular movements in hands and legs. What diet should I take?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
I feel that I have some weakness in neural system,

I can see involuntary mascular movements in my hands and legs some times
Legs pain, I feel like something flowing in my legs,thys...
What are the reasons for these symptoms? What diet I should take to control these bodily behaviours. I do excercise regulary(badminton, yoga etc)
Posted Sun, 20 Jan 2013 in Brain and Spine
Answered by Dr. Sudhir Kumar 13 hours later

Thank you for posting your query.

The most likely cause for your symptoms is benign fasciculations. In this condition, involuntary muscle twitchings can occur randomly in various parts of body. This is a harmless condition and is not of any adverse consequence.

You should take balanced diet and eat on time. methycobal tablets (vitamin B12 supplements). In addition, dry fruits, fish and eggs would be useful.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor